American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C70) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Valera Berestovskii, Conrad Plaut and Cornelius Stallman. Geometric groups. I. Trans. Amer. Math. Soc. 351 (1999) 1403-1422. MR 1458295.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Paul Horja. On the number of geodesic segments connecting two points on manifolds of non-positive curvature. Trans. Amer. Math. Soc. 349 (1997) 5021-5030. MR 1401773.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Conrad Plaut. Geometrizing Infinite Dimensional Locally Compact Groups. Trans. Amer. Math. Soc. 348 (1996) 941-962. MR 1348156.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] J. W. Cannon and Daryl Cooper. A characterization of cocompact hyperbolic and finite-volume hyperbolic groups in dimension three . Trans. Amer. Math. Soc. 330 (1992) 419-431. MR 1036000.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Frank H. Clarke. Generalized gradients and applications . Trans. Amer. Math. Soc. 205 (1975) 247-262. MR 0367131.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Patrick Eberlein. Geodesic flows on negatively curved manifolds. II . Trans. Amer. Math. Soc. 178 (1973) 57-82. MR 0314084.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1